JournalspmVol. 66, No. 3pp. 329–346

Existence of solutions to a one-dimensional model of bounded piezoelectric material

  • Djamila Hamroun

    USTHB, Alger, Algeria
Existence of solutions to a one-dimensional  model of bounded piezoelectric material cover
Download PDF

Abstract

We study the dynamic of piezoelectric bodies with switchable domains, described by a coupling of an hyperbolic equation and a parabolic one. We consider the one dimensional case and prove local existence of solutions.

Cite this article

Djamila Hamroun, Existence of solutions to a one-dimensional model of bounded piezoelectric material. Port. Math. 66 (2009), no. 3, pp. 329–346

DOI 10.4171/PM/1847